# SDR K3HA9700121

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EMERGENCY EXIT LIGHT WILL NOT TEST.  REMOVED AND REPLACED AFT AIRSTAIR EMERGENCY EXIT LIGHT IAW B727 MM 33-50-61, OPS CHECK GOOD.
